# SDR AALA201804039011

- Difficulty date: March 30, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 92,991 hours, 14,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TURNED ON WHEN FLIGHT DECK SWITCH IS ARMED. AFTER ARMING OVERWING SLIDES,  CHECKED EMERGENCY LIGHTS WITH FLIGHT DECK SWITCH. CHECKED GOOD IAW AMM 33-51-00.
